# SDR JGVR20250416002

- Difficulty date: April 16, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N317QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800160
- Aircraft time: 15,538 hours, 10,466 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED 3 AREAS OF CORROSION ON THE LOWER FUSELAGE SKIN AROUND LH FWD FUSELAGE CHIN FAIRING, R&R LH FORWARD CHIN FAIRING FOR ACCESS, PERFORMED NDT AND REPORTED FOR DISPOSITION. REPAIRED BY INSTALLING ONE REPAIR DOUBLER AS REQUIRED AND CLEANING, TREATING AND PRIMING AREAS FOUND ACCEPTABLE PER NETJETS REQUEST FOR TECHNICAL SERVICES REPORT.
